A 45-year-old female asked:
lithium have been off lithium for 19years, feeling mana coming on and self medicating should i go back on it?
1 doctor answer
Dr. Pamela Pappas answered
42 years experience Psychiatry
See psychiatrist!: If you're off your mood stabilizer, feel mania coming on, and have been "self medicating, " please see a psychiatrist as soon as possible! while lithium may have helped you before, there are newer medications now -- and your condition may now be more complex with the "self medicating." please don't wait for your symptoms to get worse!
Answered on May 14, 2016
People also searched for:
I have a very sharp pain on my upper arm i have had it for almost 3 years now it comes and goes but recently it has been coming a lot
Hi i been having a sharp pain in the lower back it comes and goes and im worried it might be kidney stones
I came on my period as I normally do then I went off for about a week and then I came back on and I have been on now for about 3 weeks so what dyou
Lactating after tubal ligation is that normal should i be worried i had it done in september and its been going on for a couple weeks now
Biopsy came back benign on my lung nodule but it grew to 9mm is this cancer and should I have this surgicaly removed
I have shooting pains in my right knee and it hurts to straighten it out after it has been bent for a small time and hard to walk what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!
$15 per month